# SDR AWXA200501470

- Difficulty date: November 1, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- Engine: Ge CFM563B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C19 CHECK DISCOVERED DEBOND AREA ON THE UPPER SURFACE OF THE RT OB FORE FLAP FROM WBL 306.61R TO WBL 308.61R.  MAINTENANCE REMOVED DEBOND AREA ON THE UPPER SURFACE OF THE RT OB FORE FLAP IAW SRM 51-70-10-2R4.  FABRICATED REPAIR DOUBLERS IAW SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE RT OB FORE FLAP FROM WBL 306.61R TO WBL 308.61R IAW SRM 51-70-10-2R4.
